# SDR VNAA2025050800025

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH670334161
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00208288 DISCREPANCY: LBL9 FLOOR BEAM FROM FS F533.00 TO FACTORY SPLICE AT FS575.00 HAS MULTIPLE SPOTS OF CORROSION. CORRECTIVE ACTION: UPON FURTHER INVESTIGATION, FOUND LBL9 FLOOR BEAM (P/N: SH670-33416-1) TO BE OUT OF LIMITS DUE TO NO DAMAGE ALLOWED ON UPPER FLANGE IAW CRJ700 SRM 53-31-43-101-001-A01. PERFORMED REPAIR IAW: CRJ 700 SRM 53-00-41-201-001-A01, FIGURE 53-00-41-991-830 ON LBL9 FLOOR BEAM BETWEEN FS528 - FS575.
